# SDR IXXA0500224S

- Difficulty date: October 3, 2004
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND CORROSION ON WING FILLET STRAPS AT STATION 980 TO 1160.  REMOVED DAMAGED STRAPS.  FABRICATED NEW STRAPS, LOCATED, DRILLED, TREATED, PRIMED, AND INSTALLED NEW STRAPS AND FASTENERS IAW DC8 SRM 53-2-0, 51-1-8, 51-1-4, AND 51-1-5.
